# SDR DALA2024121111613

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERONS L-4L AND L-5L ON STA Y=1022 AT PASSENGER COMPARTMENT. (CPAX) SUMMARY OF NRC 00581: LONGERONS L-4L AND L-5L ON STA Y=1022 AT PASSENGER COMPARTMENT WERE REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 2. (LP #0703457)
